# SDR QXEA2019090900349

- Difficulty date: September 9, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 41,895 hours, 43,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6138001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DS2, DS3 (OVER HEAD AISLE), EXIT SIGNS DS13, DS17, DS20 (FWD RT PAX), AND EGRESS LIGHT DS9 FOUND TO BE INOP DURING OPS TEST. REMOVED AND REPLACED EPS2 EMERGENCY LIGHT POWER SUPPLY AND BOTH ASSOCIATED BATTERIES. REF: AMM TASKS 33-51-01-000-801, AND 33-51-01-400-801. OPS CHECK GOOD, NO DEFECTS NOTED.
